# SDR CALA9700040

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5754 · Leading Edge Devices
- Part: Channel
- Condition: Cracked
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .125 INCH CRACK IN AFT SUPPORT CHANNEL AT LT WING NR 4 LEADING EDGE FLAP.  THE CHANNEL WAS REPAIRED IAW SRM 51-40-03, FIGURE 2.
